Napredna pretraga

Pregled bibliografske jedinice broj: 426223

On the solvability of a problem of stationary fluid flow in a helical pipe


Pažanin, Igor
On the solvability of a problem of stationary fluid flow in a helical pipe // Mathematical Problems in Engineering, 2009 (2009), 57061-1 doi:10.1155/2009/957061 (međunarodna recenzija, članak, znanstveni)


Naslov
On the solvability of a problem of stationary fluid flow in a helical pipe

Autori
Pažanin, Igor

Izvornik
Mathematical Problems in Engineering (1024-123X) 2009 (2009); 57061-1

Vrsta, podvrsta i kategorija rada
Radovi u časopisima, članak, znanstveni

Ključne riječi
Navier-Stokes equations; pressure boundary condition; helical pipe

Sažetak
In this paper we consider a flow of incompressible Newtonian fluid through a pipe with helical shape. We suppose that the flow is governed by the prescribed pressure drop between pipe's ends. Such model has relevance to some important engineering applications. Under small data assumption, we prove the existence and uniqueness of the weak solution to the corresponding Navier-Stokes system with pressure boundary condition. The proof is based on the contraction method.

Izvorni jezik
Engleski

Znanstvena područja
Matematika



POVEZANOST RADA


Projekt / tema
037-0372787-2797 - Asimptotičke metode u mehanici kontinuuma (Eduard Marušić-Paloka, )

Ustanove
Prirodoslovno-matematički fakultet, Matematički odjel, Zagreb

Autor s matičnim brojem:
Igor Pažanin, (267385)

Časopis indeksira:


  • Current Contents Connect (CCC)
  • Web of Science Core Collection (WoSCC)
    • Science Citation Index Expanded (SCI-EXP)
    • SCI-EXP, SSCI i/ili A&HCI
  • Scopus


Citati